# SDR IPXA2575047

- Difficulty date: August 27, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Engine: Rroyce RB211535E4
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N20011
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SIDE LOWER PANEL HAS SKIN DAMAGE.  REPAIRED REF EO B757-5330-47810-A.
